# SDR CALA2021082301395

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 46,662 hours, 16,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT EXTERNAL CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 31.83-40 RBL.CRACK LENGTH 0.787" REF. AAR N/R: 9493851 GENERATED BY: V898262 ACCOMPLISHED REPAIR AT VERTICAL PRESSURE WEB BETWEEN RBL32 TO RBL45 IAW B737-800 SRM 57-10-10-2R-3 ALTERNATIVE 2.INSPECTION REQUIRED 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WITH 36,00 FLIGHT CYCLES INTERVALS FOR HFEC AND LFEC AS PER TABLE 205.ESFR #1026206 CURRENT FLIGHT CYCLES IS 16602
